Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 1(331), Pages 183–184 (Mi umn264)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The existence of analytic primitives on an arbitrary subset of the complex plane

S. V. Znamenskii, E. A. Znamenskaya

Program Systems Institute of RAS

DOI: https://doi.org/10.4213/rm264

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:1, 192–194

Bibliographic databases:

MSC: 32A99
Accepted: 22.12.1999

Citation: S. V. Znamenskii, E. A. Znamenskaya, “The existence of analytic primitives on an arbitrary subset of the complex plane”, Uspekhi Mat. Nauk, 55:1(331) (2000), 183–184; Russian Math. Surveys, 55:1 (2000), 192–194

Citation in format AMSBIB
\Bibitem{ZnaZna00}
\by S.~V.~Znamenskii, E.~A.~Znamenskaya
\paper The existence of analytic primitives on an arbitrary subset of the complex plane
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 1(331)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn264}
\crossref{https://doi.org/10.4213/rm264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751826}
\zmath{https://zbmath.org/?q=an:0954.30001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..192Z}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 1
\pages 192--194
\crossref{https://doi.org/10.1070/rm2000v055n01ABEH000264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088114800017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034397551}


Linking options:
  • http://mi.mathnet.ru/eng/umn264
  • https://doi.org/10.4213/rm264
  • http://mi.mathnet.ru/eng/umn/v55/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tsirlin A.M., Yumaguzhin V.A., Znamenskii S.V., “Issledovatelskii tsentr sistemnogo analiza ISP RAN – rezultaty issledovanii”, Istoriya nauki i tekhniki, 2009, no. 5, 73–80  mathscinet  elib
    2. Tsirlin A.M., Yumaguzhin V.A., Znamenskii S.V., “Issledovatelskii tsentr sistemnogo analiza IPS RAN – rezultaty issledovanii”, Promyshlennye ASU i kontrollery, 2009, no. 11, 23–27  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    Full text:152
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021